# SDR UIEA2022021600139

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 77,718 hours, 13,211 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D LH #5 DOOR FWD CUTOUT STA 2231 DOOR REVEAL DOUBLER BETWEEN STR 21L AND STR 22L FOUND CRACKED( M/D LH #5 DOOR FWD CUTOUT STA 2231 DOOR REVEAL DOUBLER BETWEEN STR 21L AND STR 22L CRACK AREA EXTERNAL DOUBLERS REPAIRED. )
